# SDR SWIA2020021448462

- Difficulty date: December 28, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP IS CRACKED ON THE AFT OF BEAM 280 AND O/B SIDE OF RBL 9, IN THE CABIN BELOW THE FLOOR.   (C-CHECK) RO 2/10/2020   REMOVED AND REPLACED CRACKED CLIP IAW CRJ-200 SRM.
